Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Fuzzy head, pressure at the back of head, tingling arm. Taking Celexa for back pain. Any information?

my husband is 32..and weighs 180 lbs 5 9 for the last 2 days has been c/o fuzzy head feeling with pressure noted to the back of his head, neck to chest, with tingling down left arm . However, the tingling is not constant, more intermittent. He feels worse standing than sitting. He takes celexa 20mg daily and oxycodone 10mg 3-4 x a day for back pain re: back fusion 14 months ago. He also c/o of his eye movement making him feel fuzzy too, almost like when you re going to pass out.. Has been pretty healthy otherwise.. no other medication...Any info would be greatly appreciated...Concerned wife!
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
The description you have given suggests of following:
1. Cervical Spondylitis- it happens due to long hours of sitting work like more of writing/reading paper work or more usage of laptops/computers.

2. Anxiety/panicky/stressful situations leading to frequent headaches and mood swings.

3. Migraine- presents as one sided headaches accompanied with nausea vomiting etc.

The medication you have mentioned is suggestive of pain and stress. Ask him to take a break from work and have a short holiday with lots of rest and relaxing schedules. Migraine is less likely to be there, out of the other two causes it could be any. You can do the following:

1. Brisk walk twice a day at least for a 20 minutes session, during walk no talkings/cell phones only walk.
2. Add a few almonds and walnuts in his diet.
3. Ask him to sleep atleast for 6-7 hours a day.
4. Donot load him with bulk of issues and problems make it a few at a time.
5. Try to share his work load and make his environment easy.
6. Help him in reducing a few pounds too.

Wish you a speedy recovery to health, feel free to come up with any queries you have.

Dr.Rajinder Singh
Answered: Sun, 24 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor